Hi bear, it is nice to see you back but, I am sorry it is because your feeling poorly . Your very right that some antibotics can interfer with antidepressants...I'm not sure if it is so much with how effective they are but with causing some negative interactions. It is good that your seeing your doctor tomorrow hopefully they will have some ideas with what is going on.
Please do keep us updated. Take care
ElishaCo~Mod: DepressionModerator: Heart & Cardiovascular Diseasehttp://www.healingwell.com/donate
Thanks for the replies. Thankfully the side effects of the antibiotics is long gone now, but the reality of losing my job after all these years is just starting to sink in. I'm ok when I don't think about it... but when I go to bed at night, when my mind starts to race with thoughts of it... that's when I start feeling really bad. The anxiety attacks are starting back up again, too, and those are the worst. Rabbit, I can really relate to the things you were saying... I've had several bouts myself over the last 2-1/2 years and hope I don't fall back into another depression. Thanks again for the support :)